# SDR CA151030004

- Difficulty date: October 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Contaminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THIS ENGINE HAS HAD REPEAT EVENTS OF OIL ODOR IN CABIN, THE 1ST EVENT TROUBLESHOOTING IDENTIFIED OIL AROUND THE HIGH PRESSURE COMPRESSOR. MAINTENANCE ACTIONS WERE TAKEN AND THE ACFT FLEW A 2HRS TEST FLIGHT WITHOUT ANY ISSUES AND WAS RELEASED FOR SERVICE. ON THE 1ST FLIGHT AFTERWARDS, DURING CLIMB THROUGH 700 AN OIL ODOR CAME INTO THE CABIN AND IT CAME ON AND OFF CONTINUOUSLY, THE CREW ELECTED TO STOP CLIMB AT FL70 AND RETURN TO THE DEPARTURE AIRPORT. THEY HAD TO ENTER A HOLDING PATTERN FOR SOME 30 MIN.  BEFORE MAKING AN UNEVENTFUL LANDING. TROUBLESHOOTING WILL BE PERFORMED IN THE PRESENCE OF ENGINE MFG FIELD SUPPORT REP.
